# SDR COMA0760416

- Difficulty date: May 31, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 17,865 hours, 14,963 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 6030T41P02
- Part serial: GDBG0A06
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,667 hours, 9,975 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5400 - ABORTED TAKEOFF FOR RAPID ITT RISE ON NR 1 ENGINE.  ITT NOTED AT 900 DEGREES+.  INTERROGATED MDC, NO ENGINE EXCEEDENCE LOGGED.  REMOVED AND REPLACED LEFT ENGINE OUTER THERMOCOUPLE.
